On the solution of Laplace’s equation with axial symmetry by a difference method
Doklady Akademii Nauk, Tome 114 (1957) no. 4, pp. 690-693
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_114_4_a3,
author = {D. F. Davidenko},
title = {On the solution of {Laplace{\textquoteright}s} equation with axial symmetry by a difference method},
journal = {Doklady Akademii Nauk},
pages = {690--693},
year = {1957},
volume = {114},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_114_4_a3/}
}
D. F. Davidenko. On the solution of Laplace’s equation with axial symmetry by a difference method. Doklady Akademii Nauk, Tome 114 (1957) no. 4, pp. 690-693. http://geodesic.mathdoc.fr/item/DAN_1957_114_4_a3/